Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: hallucinations on clomipramine? g_g_g_unit

Posted by weatherfreak on September 12, 2010, at 22:33:30

In reply to Re: hallucinations on clomipramine?, posted by g_g_g_unit on September 12, 2010, at 22:07:09

I've had psychotic depression on numerous occasions. It's terrible, scary and usually doesn't go away unless you tell your pdoc and sort it out.

I've had mine go away by changing meds, adding meds, stopping certain meds and or just plain talking about it. Good luck and tell her everything g_g_g_unit. That's what she's there for, to stop it.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:weatherfreak thread:962193
URL: http://www.dr-bob.org/babble/20100908/msgs/962216.html